Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1987, Volume 21, Issue 1, Pages 90–91 (Mi faa1184)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief communications

Versal deformations in the space of planar curves of fixed degree

E. I. Shustin


Full text: PDF file (301 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1987, 21:1, 82–84

Bibliographic databases:

UDC: 512.772
Received: 01.04.1985

Citation: E. I. Shustin, “Versal deformations in the space of planar curves of fixed degree”, Funktsional. Anal. i Prilozhen., 21:1 (1987), 90–91; Funct. Anal. Appl., 21:1 (1987), 82–84

Citation in format AMSBIB
\Bibitem{Shu87}
\by E.~I.~Shustin
\paper Versal deformations in the space of planar curves of fixed degree
\jour Funktsional. Anal. i Prilozhen.
\yr 1987
\vol 21
\issue 1
\pages 90--91
\mathnet{http://mi.mathnet.ru/faa1184}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=888028}
\zmath{https://zbmath.org/?q=an:0627.14023}
\transl
\jour Funct. Anal. Appl.
\yr 1987
\vol 21
\issue 1
\pages 82--84
\crossref{https://doi.org/10.1007/BF01077998}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987K229500019}


Linking options:
  • http://mi.mathnet.ru/eng/faa1184
  • http://mi.mathnet.ru/eng/faa/v21/i1/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Korchagin, E. I. Shustin, “Affine curves of degree 6 and smoothings of a nondegenerate sixth order singular point”, Math. USSR-Izv., 33:3 (1989), 501–520  mathnet  crossref  mathscinet  zmath
    2. S. Yu. Orevkov, E. I. Shustin, “Pseudoholomorphic algebraically unrealizable curves”, Mosc. Math. J., 3:3 (2003), 1053–1083  mathnet  crossref  mathscinet  zmath
    3. S. Yu. Orevkov, E. I. Shustin, “Real algebraic and pseudoholomorphic curves on the quadratic cone and smoothings of singularity $X_{21}$”, St. Petersburg Math. J., 28:2 (2017), 225–257  mathnet  crossref  mathscinet  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:205
    Full text:65
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022